Welcome to ClinicalQuizzical developed by SureenaSpeaks!

With over 500 questions, this quiz covers every chapter of the BNF including questions on over-the-counter scenarios!

Once you have completed all questions, you will be able to access them all again an unlimited number of times! (Within the 90 days of purchase.)

So whether you're an MPharm student, trainee pharmacist, established pharmacist or someone who is interested in medicines - this is the quiz for you!

Happy Revisings! 

www.youtube.com/SureenaSpeaks
www.facebook.com/SureenaSpeaks
Twitter&Insta: @SureenaSpeaks

Last reviewed: 14 August 2021

Upon purchasing this quiz you will gain access to it for 90 days.
Kindly note, that once the quiz is purchased it is non-fundable.

5 Sample Questions

Emergency treatment of poisons Whilst on your ward round you come across Mrs GB’s records which show her INR level to be 7.2. Her warfarin has been temporarily stopped so her levels can come back into the range of 2.0-3.0. Which of the following actions should also be taken? 

  • A. Give phytomenadione 
  • B. Give activated charcoal 
  • C. Give low molecular weight heparin
  • D. No further action required
  • E. Give naloxone

Emergency treatment of poisons Activated charcoal can be used for a number of medicines in the treatment of poisons, by enhancing the elimination of some drugs after they have been absorbed. Which of the following would not benefit from taking activated charcoal in the case of an overdose?

  • A. Carbamazepine
  • B. Theophylline
  • C. Oxycodone
  • D. Dapsone
  • E. Quinine

Emergency treatment of poisons
Ms VN has gone into a coma due to an overdose. Upon investigation, it is believed that she took an overdose of methadone. Which of the following would be the most suitable antidote?

  • A. Acetylcysteine
  • B. Activated charcoal
  • C. Flumazenil
  • D. Atropine sulfate
  • E. Naloxone

Emergency treatment of poisons
Mrs MP has been urgently brought into A&E by blue-light ambulance. Her son explains that Mrs MP has been getting confused lately and mixed up her digoxin tablets and her dihydrocodeine tablets, and has subsequently overdosed on digoxin. Urgent specialist medical attention is required as Mrs MP’s condition deteriorates. Atropine has not responded to her ventricular arrhythmias. With regards to this situation, what medication would be most appropriate to administer for life-threatening digoxin toxicity?

  • A. Naloxone
  • B. DigiFab®
  • C. Activated charcoal
  • D. Acetylcysteine
  • E. Desferrioxamine mesylate

Emergency treatment of poisons
A patient is brought into A&E due to an overdose. His symptoms include ataxia, dysarthria, nystagmus and drowsiness. Which of the following is the patient most likely to have overdosed from?

  • A. Aspirin
  • B. Alcohol
  • C. Fentanyl
  • D. Amitriptyline
  • E. Paracetamol